# SDR DALA2014080404361

- Difficulty date: August 2, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame Splice
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD LOWER FRAME SPLICE LOCATED BETWEEN LONGERONS 26 - 27R.   FRAME SPLICE WAS REMOVED IAW SRM 51-30-5, SRM 53-03 FIG 37,  SRM 51-10-3, PAR 14 - 21, AND SRM 51-30-5.
